Please use this identifier to cite or link to this item: http://eir.zntu.edu.ua/handle/123456789/3136
Title: Bisingular integral equations with the constant coefficients in generalized Hölder spaces
Other Titles: Бісингулярні інтегральні рівняння зі сталими коефіцієнтами в узагальнених просторах Гельдера
Бисингулярные интегральные уравнения с постоянными коэффициентами в обобщённых пространствах Гёльдера
Authors: Сніжко, Наталія Вікторівна
Snizhko, Nataliia V.
Снижко, Наталия Викторовна
Keywords: бісингулярні інтегральні рівняння
модуль неперервності
ядро Коші
bisingular integral equations
modulus of continuity
Cauchy kernel
бисингулярные интегральные уравнения
модуль непрерывности
ядро Коши
Issue Date: 2010
Publisher: Орловський державний університет
Abstract: UK: Для бісингулярних інтегральних рівнянь зі сталими коефіцієнтами обгрунтовуються прямі проекційні методи наближеного розв’язання (колокацій та редукції) в узагальнених просторах Гельдера. EN: For bisingular integral equations with constant coefficients direct projection methods of approximate solution (collocation, reduction) are justified in generalized Hölder spaces RU: Для бисингулярных интегральных уравнений с постоянными коэффициентами обосновываются прямые проекционные методы приближённого решения (коллокаций и редукции) в обобщённых пространствах Гёльдера
Description: Snizhko, N. V. Bisingular integral equations with the constant coefficients in generalized Hölder spaces / N.V Snizhko // Труды Международных школ-семинаров «Методы дискретных особенностей в задачах математической физики». Выпуск 8. – Орёл : ОГУ, 2010. – С. 89 – 92.
URI: http://eir.zntu.edu.ua/handle/123456789/3136
Appears in Collections:Наукові статті кафедри ВМ

Files in This Item:
File Description SizeFormat 
Snizhko_Bisingular_integral.pdfНаукова стаття182.96 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.